# SDR N6WA2012040702

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,008 hours, 12,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION MESSAGE IN FLIGHT.  R & R PX25 SWITCH PERFORMED, OPS CHECK OF PAX DOOR SYS IAW AMM 52-11-00.
